>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Advil / Dual Action with Acetaminophen + Ibuprofen, 2 Caplets, 50 ct
Dual Action with Acetaminophen + Ibuprofen, 2 Caplets, 50 ct
Product ID: 127823
Brand: Advil
Item Name: Dual Action with Acetaminophen + Ibuprofen, 2 Caplets, 50 ct
Size: 50 ct
Current Price: $ 15.09
Unit Price: $0.3 / ct
Description: Contains 250 mg Acetaminophen + 125 mg Ibuprofen (NSAID) Made with two powerful pain fighting ingredients Up to 8-hours of powerful relief Relieves headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor pain of arthritis Includes: 2 caplets per packet, 50 packets Dual Action Advil 250 mg Acetaminophen + 125 mg Ibuprofen (NSAID) caplet 2 caplets per packet 50 packets Two powerful pain fighting ingredients Up to 8-hours of powerful relief Relieves headaches, toothaches, backaches, muscle pains, or minor pain of arthritis
Warnings And Restrictions: Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take: with other drugs containing acetaminophen, more than 6 caplets in 24 hours, which is the maximum daily amount for this product, or 3 or more alcoholic drinks every day while using this product. Acetaminophen allergy alert: may cause severe skin reactions. Symptoms may include: skin reddening, blisters, or rash. If skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.